# SDR CALA2019092301601

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 56,699 hours, 24,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL I/B SIDE FR 68 CORROSIN AROUND 2EA FASTENER HOLES ON REF 9296358. REPAIRED R-2 DOOR SILL I/B SIDE AT FR68 (2EA) FASTENER HOLES IAW SRM 53-41-14-300-001. REPAIR PRINCIPLE #5 (CATEGORY A) WITH NO REINSP.
